For the first month, I took 2 pills as directed (Andro400 Max)- ZERO benefits. Being 58 years old, I increased dosage to 4 pills in the morning as directed – ZERO benefits. I only need to lose 35lbs. to be at my perfect weight. During this time, I worked out 3 times a week for hrs per workout. I have actually gained a few lbs. probably due to muscle gain. Bottomline, Zero increase in energy, sex drive, testosterone, etc… Additionally, I am not a drinker, nor smoker. I rarely eat fast foods and do not over indulge in snacks or garage foods. I rated this product a 1 star because there is NO zero star rating. I am now looking for a refund as advertised, seeing that I am under the 90 day limit and product is finished!
My husband is now 50. His low-t set in about 3-3 1/2 years ago while he was deployed to Afghanistan. The doctors at the VA assumed it was just depression so they put him on an SSRI when he returned and also prescribed Viagra. They also checked his t-levels at that time and said they were “normal”. His libido tanked. Not good for me at all. I’m 9 years younger. When I found out that the SSRI could be to blame for his low libido he went back to the VA and switched meds. A year later it had not returned and he had also developed sleep apnea and was gaining weight. His mood was also very different and low. He was basically a completely different person. They checked his t-levels again, at my insistence, and again said they were “normal”. He retired in Jan 2014. By Jan 2015 the problem had not changed at all and he decided to see a GP. She had his numbers checked and said he was low, a 250. It frustrates me that the VA did not catch this. February 2015, he started using Androgel. At the end of June 2015 there was still no change and his numbers had actually dropped to a 235. He and the doctor decided to switch to injections. He gets a shot every 2 weeks. He had his third injection yesterday and still feels no different. My question… how long before he starts feeling different? Does the length of time we’ve been dealing with this matter? He is frustrated, wants to just give up on it. That breaks my heart because we aren’t as close as we were before.
While it may sound overly simplistic, one of the best things you can do to combat Dianabol side-effects is to live a healthy lifestyle. This shouldn’t come as a surprise, after all, to maintain a proper blood pressure and healthy cholesterol levels you must live a healthy lifestyle. For this reason, you are encouraged to keep an eye on your diet; stay away from foods that are junky, and be sure to get in plenty of healthy fats, as such foods will greatly serve you in a tremendous fashion. Foods that contain omega-3 fatty acids will serve you well. Further, abstaining from alcohol is a great idea, as is any other activity that might bring about undue stress to the body. If you can do these things, keep your doses moderate and supplement for proper periods of time, almost all of you will be fine. We say almost all for one simple reason, we are all unique individuals, and there may be some who even when responsible have problems. Look at it this way, some of us can drink milk, while others can’t and such is the nature of life. Even so, through responsible use, Dianabol side-effects as you can see are very easy to control.